On the parabolic Lipschitz approximation of parabolic uniform rectifiable sets. Nyström, K. & Strömqvist, M. Rev. Mat. Iberoam., 33(4):1397–1422, 2017.
bibtex   
@article{MR3729604,
	Author = {Nystr\"{o}m, Kaj and Str\"{o}mqvist, Martin},
	Date-Added = {2019-11-12 20:40:54 +0100},
	Date-Modified = {2019-11-13 07:39:41 +0100},
	Fjournal = {Revista Matem\'{a}tica Iberoamericana},
	Issn = {0213-2230},
	Journal = {Rev. Mat. Iberoam.},
	Mrclass = {42B20 (31B10 35K10)},
	Mrnumber = {3729604},
	Mrreviewer = {Maria A. Ragusa},
	Number = {4},
	Pages = {1397--1422},
	Title = {On the parabolic {L}ipschitz approximation of parabolic uniform rectifiable sets},
	Volume = {33},
	Year = {2017},
	Bdsk-Url-1 = {https://doi-org.proxy.ub.umu.se/10.4171/RMI/976},
	Bdsk-Url-2 = {https://doi.org/10.4171/RMI/976}}
Downloads: 0